# SDR CA190826006

- Difficulty date: June 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: ST3086114
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED THAT THERE WAS AN UNSCHEDULED ENGINE REMOVAL DUE TO AN OIL SMELL IN THE CABIN. THE ENGINE WAS SENT TO SHOP FOR INVESTIGATION AND REPAIR. THEIR INVESTIGATION REVEALED TWO DAMAGED O-RINGS ON THE SCAVENGE TRANSFER TUBE BETWEEN THE ICC AND GG CASE. (TC# 20190826006)
